Hello and welcome to the forum. First, if your child is having breathing issues, I would have him seen by doctor immediately. That's important to discuss with his health care provider. Starting with Zyrtec, this is an over the counter medication generally regarded as safe. It only is in the system for a short time based on its half life. Children can take this usually without incident. However, once stopped, some allergy sufferers are uncomfortable. Perhaps this is what is going on. Again, please talk to his doctor. Why did you discontinue it? Was there a particular reason? It's an antihistamine. Sometimes weaning down on the dose can help with that occurrence of increased allergy symptoms upon discontinuation. How long has it been since your son stopped taking it? Here's some very basic information on zyrtec in kids https://www.healthline.com/health/childrens-health/zyrtec-child-allergies#talk-with-your-doctor
Flonase is a bit different. I assume you were also buying that over the counter? This too is generally regarded as safe but is recommended to only be used 2 months out of the year unless your doctor has said otherwise. It's a nasal steroid. These have been associated with usually insignificant slowing of growth. https://www.post-gazette.com/news/health/2015/01/26/Study-indicates-use-of-nasal-steroids-can-stunt-growth-in-children/stories/201501230204 There's not a lot of information on it but something to ask your child's doctor about.
Let us know what the doctor says regarding this matter.